Posted 5/22/2008 6:37 AM (GMT -7)
I am glad that you are back with us, but wish it was under better circumstances. Unfortunately, as you know A/P can rear it's ugly head at any time.
The only experience I have with Wellbutrin is not a good one, after just 3 days I had to take myself off it as it gave me major tremors over my entire body.
Maybe what you are experiencing is a combination of the med starting to work as well as you knowing that you are on a medication that could possibly help you with the A/P. Maybe just knowing you are on it is helping you to calm down. That's just my two cents worth and I'm sure others will chime in with their thoughts and experiences. Good luck to you and keep posting to let us know how you are doing.
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can ! https://www.healingwell.com/donate
I am not a medical professional, any advice give is purely from personal experience.
Always seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea
Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium
“Be a good listener. Your ears will never get you into trouble.” - Frank Tyger